Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suggest treatment for hair loss

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3632 Questions
Question
Am a vegetarian. Had been through a phase of hair loss and was prescribed Androanagen tabs. Took them for almost a month along with anti fungal hair washes. The results have been positive. I need to know if I can continue having these tabs as they are told to be rich in amino acids that a vegetarian diet lacks as I clearly see the difference in the way my hair and skin feels with and with our these supplements. Is there any other substitute that can be prescribed as a multi vitamin cum amino acid based supplement. Thank you.
Posted Thu, 28 Aug 2014 in Medicines and Side Effects
 
 
Answered by Dr. Raju A.T 4 hours later
Brief Answer:
You can continue the same

Detailed Answer:
Hi,

Thanks for your query.

This is one of the best supplement with required multivitamin, amino acids and minerals in a single preparation. Other products like Ensure and Kerato protein powder to serves a similar purpose.

You can continue the Androanagen only as it has very least side effect profile.

Wish you good health.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor